# SDR QMLA2023120920006

- Difficulty date: December 9, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N407HC
- Make and model: Bell 407
- Aircraft serial: 54911
- Aircraft time: 599 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AP MEL'D 2210-02 FOR INSPECTION DATA LOGGING, POSSIBLE ISSUES WITH AP.SEE SDR SUBMISSION QMLA2023111720005 FOR FURTHER DETAILS. THIS SDR SUBMISSION IS LATE DUE TO TROUBLE SHOOTING WITH BELL HELICOPTER AND OUR OWN ENGINEERING SUPPORT TEAM. 3 OTHER BELL 407 GXI AIRCRAFT ARE ALSO INVOLVED WITH THIS ISSUE, ALTHOUGH THIS AIRCRAFT DID NOT EXPERIENCE OSCILLATIONS IN THIS SAME FLIGHT REGIME. SDR’S WILL BE SUBMITTED FOR THESE AIRCRAFT AS WELL. ALL AIRCRAFT WERE PLACED UNDER AN MEL DEFERRAL DURING THIS TROUBLESHOOTING PROCESS.
